# SDR CA970114026

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycling Mach
- Part number: 21700091
- Condition: Failed
- Location: Lh Air Condition
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND AIR CONDITIONING PACK CAUSED OIL SMELL IN CABIN. LEFT AIR CONDITIONING AIR CYCLING MACHINE CHANGED. OPERATION AND LEAK CHECKED CARRIED OUT. SYSTEM CHECKED SERVICEABLE.
